1. ALT and AST decrease dramatically
2. HBSAG (this is qualitative, no unit) increase very dramatically. I am worried about this.
3. HBEAG became positive. I am worried about this.(the numbers are very little. Before treatment HBEAG was 912 positive, then became negative, not again positive). I am worried about this.
4. ANTI-HBE decrease.
5. HBV DNA decrease rapidly.
6. Vitamin D seems OK.
in my opinion an decrease of transaminases is a good sig wich mean the infection is not too high
the appearence of hbe i think there is a replication
the decrease of dna good sign (less infected cells)
may be tthe virus developped a ressitance to drug
what is your doctor s opinion?
and try to avoid or stop at all natural remèdes at the moment may be they decrease the effect of drugs ,and keep taking d3
you did the wrong test, vitamin d 1,25oh levels are made by the body and cannot reflect any vit d dfeficiency or the pills you take, even if you take 1billion iu d3 per day 1.25 will not be affected from that.the test for vit d deficiency is vitamind25oh
my god your doctor and lab should clearly know that 1,25oh is useless for this, most labs don t even test for 1,25
6 months is too eraly to say anything, etv is not the most potent on hbsag and it is also not indicated on hbeag positive because weaker than tdf but anyway let's wait and see if hbvdna goes und by 8-10months if not better add on tdf and discontinue etv in 1-2months
dont look at hbeag pos or negative it is no meaning at all, it is hbsag quant in iu/ml that you must test
if you had low vit d for long periods of your life you can develop fatty liver and when liver is fatty also all other organs are...by time some develop firbosis/cirrhosis, diabestes, HCC, high blood pressure, cognitive diseases...all because low vitamin d.bad diet and processed foods also help to worsen the status
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.